DOI 10.1080/1750743x.2025.2527589
IgE-mediated anaphylaxis induced by pembrolizumab.
Аннотация
The increasing use of biologics in cancer treatment is associated with an increase in drug-related hypersensitivity reactions (HSR) of varying severity. Pembrolizumab is a humanized monoclonal antibody specifically targeting the programmed cell death protein 1 (PD-1) receptor, largely used in lung cancer and other malignancies. Pembrolizumab-related HSR has rarely been described, with very few reported positive allergy tests.We describe the case of a 77-year-old man treated for metastatic lung adenocarcinoma, who presented a severe anaphylactic reaction during the 8th pembrolizumab administration. Allergy tests confirmed the type I IgE-mediated hypersensitivity mechanism.Based on the four published cases, immediate HSR induced by pembrolizumab can occur after several treatment courses with potentially severe anaphylactic reactions. Mild symptoms during the preceding courses might occur and should be monitored. Skin tests are reliable, safe, and useful to guide management. When immediate HSR induced by pembrolizumab is confirmed, rapid drug desensitization may be considered. Further studies are needed to identify risk factors for immediate HSR induced by pembrolizumab.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.